# SDR AALA202505307437

- Difficulty date: March 11, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,822 hours, 30,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348001120400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION EXTERNAL FUSELAGE SKIN BETWEEN FR 69 TO FR70 AND BETWEEN S1L AND S3L. REPAIRED SKIN PANEL PER EA 364324.
